# SDR SIMA20130731007

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,944 hours, 31,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING SPAR,  STARTING ON MLG WIRE HARNESS ACCESS HOLE GOING UPWARDS TO 1 O'CLOCK, CRACK APROX 2.4".  ACCOMPLISHED EDDY CURRENT INSP IAW ETN-EM-51-113.  FOUNDED LINEAR INDICATION ON DISPLAY UNIT.
